# SDR UALA2011030701103

- Difficulty date: March 6, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 55,178 hours, 6,591 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY LIGHT INOP DOOR 4L FWD, DOOR 4R AFT, LEFT FWD WALL LIGHTS, SEATS 45L TO 54L.  CLEANED FEEDER CABLE, CHECKS OKAY.
